Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of Markov chains with a general state space


Author: Zbynĕk Šidák
Journal: Bull. Amer. Math. Soc. 72 (1966), 149-152
DOI: https://doi.org/10.1090/S0002-9904-1966-11462-3
MathSciNet review: 0185705
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4(1960), 153-160. MR 110954
  • 2. J, L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 3. N. Dunford and J. T. Schwartz, Linear operators. Vol. I, Interscience, New York, 1958.
  • 4. J. Feldman, Subinvariant measures for Markoff operators, Duke Math. J. 29 (1962), 71-98. MR 186788
  • 5. T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. Third Berkeley Symposium, Vol. II, pp. 113-124. Univ. of California Press, Berkeley, Calif., 1956. MR 84889
  • 6. D. G. Kendall, Integral representations for Markov transition probabilities, Bull. Amer. Math. Soc. 64 (1958), 358-362. MR 126880
  • 7. D. G. Kendall, Unitary dilations of Markov transition operators, and the corresponding integral representations for transition — probability matrices, Probability & Statistics, The Harald Cramér Volume, Wiley, New York, 1959, pp. 139-161.
  • 8. E. Nelson, The adjoint Markoff process, Duke Math. J. 25 (1958), 671-690. MR 101555
  • 9. Z. Šidák, Integral representations for transition probabilities of Markov chains with a general state space, Czechoslavak. Math. J. 12 (87) (1962), 492-522. MR 148115
  • 10. B. Sz.-Nagy and C. Foiaş, Sur les contractions de l'espace de Hilbert. IV, Acta Sci. Math. (Szeged) 21 (1960), 251-259. MR 126149


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11462-3

American Mathematical Society